# SDR ASAA2017092822065

- Difficulty date: September 28, 2017
- Submitted: October 2, 2017
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Boeing 737890
- Aircraft serial: 36578
- Aircraft time: 29,158 hours, 8,690 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: None
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ZONE TEMP CONTROL CABIN ILLUMINATED ON MASTER RECALL.  LIGHT EXTINGUISHES WHEN MASTER CAUTION SYSTEM IS RESET.  ACFT GROUNDED.  ACCOMPLISHED FIM 21-62 TASK 842. NO FAULTS. PACK OPS NORMAL IAW AMM. 21-00-00.
